Wisconsin Mortgage Bankers Association

Wisconsin Mortgage Bankers Association
 



 
 
Click here to download a PDF of the WMBA Mortgage Boot Camp Flier.

 

Date:             November 13 - 14, 2018

Location:      Delafield Brew Haus
                      3832 Hillside Drive
                      Delafield, WI 53018

Time:             November 13, 2018 
                       8:30am - 5:00pm


                      November 14, 2018
                      8:00am - 12 noon              
                    
Cost:           Advance purchase through Nov 2, 2018

                     WMBA Members $150
                     Non-Members $300

                     Purchase from November 3-12, 2018
                     WMBA Members $170                     
                     Non-Members $340

                     
 



Register by November 12, 2018
 

AGENDA AND PRESENTERS

Tuesday, November 13, 2018

8:30 – 9:00 am Registration and Breakfast
9:00 – 9:05 am Welcome & Introductions
9:05 – 10:15 am
75 minutes
Taking the Application
Roundtable / Panel
Regulations, documentation needs, setting expectations for the process and how to effectively interview a borrower.
Presenters:
Moderator – Amy Lirette, Assistant Vice President, Wisconsin Mortgage
Aleena Heldt, Loan Officer, Wisconsin Mortgage
Daniel Berzsenyi, Loan Officer, Wisconsin Mortgage
10:30am – 12:00 Noon
90 minutes
Processing for Success
Develop great relationships and close more loans Review best practices for communication both internally and externally through the loan process and review the typical personality type differences between operations and sales.
Presenters:
Kristin M. Nesbitt, VP, Mortgage Processing Spec Manager, Old National Mortgage
Nicole B. Daniels, Vice President, North Shore Bank
12 Noon – 12:45 pm Buffet Lunch
 
 
12:45 pm – 2:00 pm
75 minutes
Understanding Secondary Market
Understanding the “Big Picture”: Who are the players in the industry, how do they relate to one another, how is a mortgage funded and where do the rules come from?
Presenter:
Tom Faughnan, Executive Vice President, Director of Residential Lending, Associated Bank
2:00 – 2:15 pm Break
2:15 pm – 3:45 pm
90 minutes
Underwriting
Who are the people behind the approval curtain? A review of how an underwriter looks at a loan and what factors are included. Credit, income, appraisal and title review.
Presenters:
Anita Fehler, Vice President, Underwriting Manager, Associated Bank
Tammy Kurey, Vice President, Underwriting Manager, Associated Bank
3:45 pm – 4:00 pm Break
4:00 pm – 5:00 pm
60 minutes
Mortgage Insurance Basics
Getting the coverage you need to get the approval you want. Coverage options and how mortgage insurance works. Explore the claims process and some delinquency scenarios where MI made the difference.
Presenter:
JoAnn Honeycutt, Account Manager, National MI
5:00 pm – 7:00 pm Cocktails and Hors de oeuvres - Networking with presenters and participants

 

Wednesday, November 14, 2018

Day Two
8:00 am – 8:25 am
 
Continental Breakfast
8:25 am – 8:30 am Welcome & Introductions
8:30 am – 10:30 am
120 minutes
Mortgage Lending Compliance
An overview of the top mortgage regulations you need to know as a mortgage lender.
Presenter:
Karen Cullen, Director of Fair Lending and Compliance, CrossCheck Compliance
10:30 – 10:45 am Break
10:45 am – Noon
75 minutes


 
Business Development Planning
Grow Your Business! A guided process to plan your sales activities for the next year. Walk away with a plan you can use daily.
Presenter:
Jennifer Jensen, National Trainer, Business Development, Inlanta Mortgage
   
Noon
Dismissal and Certificates


 
 
 

 
 

 
           

Contact Us

Wisconsin Mortgage 
Bankers Association
PO Box 1606
Madison, WI 53701

Phone: 608-255-4180
Fax: 608-204-9818
info@wimba.org

 

 

The WMBA and the MBA have teamed up to bring you access to the education components you need to stay current in the Mortgage Banking Business.
For every product purchased through the WIMBA-MBA store WMBA receives a percentage back.